# SDR SIMA201017301

- Difficulty date: June 22, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 17,884 hours, 13,048 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3710 DURING THE INSPECTION FOUND THE AFT FLIGHT ATTENDANT FLASHLIGHT NOT CHARGING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FLASHLIGHT ASSEMBLY AND CHARGER.  THE AIRCRAFT WAS RETURNED TO SERVICE.
